# SDR CALA2020010600065

- Difficulty date: December 30, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 73,675 hours, 29,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620091
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR STOP FITTING HOLES FRAME 16 STOP FITTING #7 INBOARD UPPE R AND LOWER HOLES CRACKED IN INTERCOSTAL LAYER AT 6:00 A3NB-53-4 -0017 AD2018-25-02 PER HAECO LCQ NON ROUTINE 9294186 GENERATED CRACKED FOUND TO BE IN INTERCOSTAL FR-16 #7 DOOR STOP REMOVED AN D REPLACED INTERCOSTAL IAW A320 SRM 51-42-11-801 BY MECH INSP
